# SDR ASAA2018081385723

- Difficulty date: August 8, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 39,595 hours, 12,137 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLES WILL NOT STAY ENGAGED.  ACFT GROUNDED. ACCOMPLISHED AN AUTOTHROTTLE BITE IAW FIM 22-31, TASK 801.  CURRENT FAULTS SHOWS MESSAGES 22-31512, AND 22-31514, NO EEC DATA.  ACCOMPLISHED FIM 22-31, TASK 806. EEC BITE SHOWS NO FAULTS,  EEC GROUND TEST SHOWS NO FAULTS, AUTOTHROTTLE BITE SHOWS NO CURRENT FAULTS.  CDS BITE SHOWS NO FAULTS. OPS TESTED NORMAL.
